# SDR AU990504

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 7603 · Power Lever
- Part: Plug
- Part number: MTC100JH2P22
- Condition: Faulty
- Location: Power Lever
- Component: P2B18
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) PLUG P2B18 FAULTY.
